On the Numerical Rank of Radial Basis Function Kernels in High Dimensions

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Wang, R; Li, Y; Darve, E

Published Date

  • January 2018

Published In

Volume / Issue

  • 39 / 4

Start / End Page

  • 1810 - 1835

Published By

Electronic International Standard Serial Number (EISSN)

  • 1095-7162

International Standard Serial Number (ISSN)

  • 0895-4798

Digital Object Identifier (DOI)

  • 10.1137/17m1135803

Language

  • en